I have written a few times here to find out about how to deal with newly diagnosed PA. Everyone has been very helpful and it is some comfort to hear the experiences of others.
I have been in the loading dose phase of B12, and on the whole this has not been a good experience. The first three shots were ok, in fact so were the following three (I had two weeks in-between these as I was diagnosed just before a holiday). I did feel a bit odd after the last of the three jabs, but nothing at all to worry about. As I had some neurological symptoms my GP and I agreed to go for a further 3 loading doses. The first one of these I seemed to react to in a way I hadn't before. It was enough to scare me and delay the other doses. Having posted here about it I realised that there were certainly some people that find their symptoms get worse before they improve. With this in mind I left it a couple of weeks, and due to still having some neurological symptoms, I decided to get the next injection. At first this was ok, but about 36 hours later I started to feel very tired and tingly in hands and feet, and actually all over. Another 48 hours later I had a massive panic attack or palpitation event (for want of a better description) in the middle of the night. My heart was pounding faster than ever before. The days since this have been difficult, further palpitations, cold / shivery feeling, anxiety, fatigue and irritability.
I'm pretty sure this is the B12. Before the last injection, on the whole I was feeling better than I had done for a while, so it seemed worth the short term increase in symptoms. But this time it has really scared me. I do feel these symptoms are now starting to reduce a bit, but I worry my system has been damaged in some way, even though I believe that overdose is not possible. I am also feel a bit trapped by needing the B12 as I have PA, but my instinct telling me not to put any more of it anywhere near me.
Can anyone advise/reassure. My GP and Gastroenterologist think that people get B12 shots and feel better instantly. It doesn't help me at all that I seem not to be responding in a standard way.